About 6-8 weeks ago, I posted a thread about huge increases in insulin needs and it turned out to just be two bad sites in a row. We are now running into issues with her sites (Cleos) on a sporadic enough basis to be frustrating. I'm prompted to post because she was on an overnight service trip last night and I ran into her (I was volunteering with a different group of kids) and she was changing her site. She'd been high all day and corrections weren't helping. She touched her site and her fingers smelled like insulin. It was only the second day. So, I'm looking for advice. She is 12 and heavy into puberty so her TDD is high - around 80units without anything out of the ordinary. If we eat at a restaurant or (like she did today) go out for ice cream, the TDD can easily reach 90-100 units. Her correction factor is 1:25, and her carb ratio is @1:10, so each bolus is pretty big. Today, if she was high, plus eating an 80 carb lunch, her bolus would be 12 units - so that's a lot of insulin going in at once. Is that what is causing the leakage - just trying to put 12-15 units into her body at a time? I would think t:slim's slow micro delivery would help with that, but I don't know. Would it help to use a longer cannula? Or a different infusion set (no promises on that, she loves the Cleos)? I guess I'm just looking to see if this is "high insulin usage" issue or if this is just some quirk of her body. She doesn't use a huge number of sites - mostly thighs, sometimes belly. But I do make her rotate on those sites - switch legs, place next site away from past site, etc.